# SDR 03FDEA02235

- Difficulty date: December 23, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310
- Aircraft serial: 162
- Aircraft time: 35,288 hours, 25,527 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: 46160008000801
- Part serial: 0093
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 21,719 hours, 3,079 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL CAPT'S PFD, NAV DISPLAY, NR 1 YAW  DAMPER, NR 1 IRU FAILED.  REMOVED, REPLACED AND THEN OPS CHECKED NR 3 IRU AS PER A-310 M/M 34-25-00-5 AND 34-25-14 OKAY FOR SERVICE.  R/I FROM FACT PREMATURE REMOVAL/INSTALLATION  OFF MFG 461600-0800-0801, POS 3 SRL 0093, TAG 999804  ON MFG 461600-0800-0801 SRL 0359, TAG 999737.
